# SDR 06FDEA04345

- Difficulty date: December 27, 2006
- Submitted: January 11, 2007
- Operation: Air carrier
- Aircraft: N413FE
- Make and model: Airbus A310-203
- Aircraft serial: 397
- Aircraft time: 31,911 hours, 22,168 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Misrepaired
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUS FLUSH REPAIR FOUND LOCATED ON THE LT HORIZONTAL STABILIZER L/E EDGE SECTION 341CB.  REPAIR REQUIRES EVALUATION FOR MAJOR MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  EXISTING REPAIR EVALUATED AND FOUND NOT CONFORM TO SRM AND REPAIRED PER SRM 55-12-12 FIG 203.  REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS "MINOR/MAJOR".
